Advanced Search
Article Contents
Article Contents

A generic distal tower of arbitrary countable height over an arbitrary infinite ergodic system

Abstract Full Text(HTML) Related Papers Cited by
  • We show the existence, over an arbitrary infinite ergodic $ \mathbb{Z} $-dynamical system, of a generic ergodic relatively distal extension of arbitrary countable rank and arbitrary infinite compact extending groups (or more generally, infinite quotients of compact groups) in its canonical distal tower.

    Mathematics Subject Classification: 37A05, 37A20.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. Aaronson and B. Weiss, On Herman's theorem for ergodic, amenable group extensions of endomorphisms, Ergodic Theory Dynam. Systems, 24 (2004), 1283-1293.  doi: 10.1017/S0143385703000713.
    [2] F. Beleznay and M. Foreman, The complexity of the collection of measure-distal transformations, Ergodic Theory Dynam. Systems, 16 (1996), 929-962.  doi: 10.1017/S0143385700010129.
    [3] H. Furstenberg, The structure of distal flows, Amer. J. Math., 85 (1963), 477-515.  doi: 10.2307/2373137.
    [4] H. Furstenberg, Ergodic behavior of diagonal measures and a theorem of Szemerédi on arithmetic progressions, J. Analyse Math., 31 (1977), 204-256.  doi: 10.1007/BF02813304.
    [5] H. FurstenbergRecurrence in Ergodic Theory and Combinatorial Number Theory, Princeton University Press, Princeton, N.J., 1981. 
    [6] E. Glasner, Ergodic Theory via Joinings, Mathematical Surveys and Monographs, 101, American Mathematical Society, Providence, RI, 2003. doi: 10.1090/surv/101.
    [7] R. Jones and W. Parry, Compact abelian group extensions of dynamical systems II, Compositio Mathematica, 25 (1972), 135-147. 
    [8] A. Kechris, Classical Descriptive Set Theory, Graduate Texts in Mathematics, 156, Springer-Verlag, New York, 1995.
    [9] W. Parry, Zero entropy of distal and related transformations, Topological Dynamics, (1968), 383–389.
    [10] E. Szemerédi, On sets of integers containing no $k$ elements in arithmetic progression, Acta Arith., 27 (1975), 199-245.  doi: 10.4064/aa-27-1-199-245.
    [11] B. Weiss, Strictly ergodic models for dynamical systems, Bull. Amer. Math. Soc. (N.S.), 13 (1985), 143-146.  doi: 10.1090/S0273-0979-1985-15399-6.
    [12] R. J. Zimmer, Extensions of ergodic group actions, Illinois J. Math., 20 (1976), 373-409.  doi: 10.1215/ijm/1256049780.
    [13] R. J. Zimmer, Ergodic actions with generalized discrete spectrum, Illinois J. Math., 20 (1976), 555-588.  doi: 10.1215/ijm/1256049648.
  • 加载中

Article Metrics

HTML views(492) PDF downloads(64) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint